`a`
Related Articles
1

Dynamical system modeling fermionic limit

Discrete and Continuous Dynamical Systems - Series B  Volume 23, Issue 1, Pages : 45 - 55, 2017

Dorota Bors - (email), Robert Stańczy - (email)

 Abstract       References       Full Text      Related Articles

2

Derivation of limit equations for a singular perturbation of a 3D periodic Boussinesq system

Discrete and Continuous Dynamical Systems  Volume 37, Issue 12, Pages : 5979 - 6034, 2017

Stefano Scrobogna - (email)

 Abstract       References       Full Text      Related Articles

3

Stability analysis on an economic epidemiological model with vaccination

Mathematical Biosciences and Engineering  Volume 14, Issue 4, Pages : 975 - 999, 2017

Wisdom S. Avusuglo - (email), Kenzu Abdella - (email), Wenying Feng - (email)

 Abstract       References       Full Text      Related Articles

4

A concentration phenomenon of the least energy solution to non-autonomous elliptic problems with a totally degenerate potential

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 671 - 698, 2017

Shun Kodama - (email)

 Abstract       References       Full Text      Related Articles

5

Degenerate with respect to parameters fold-Hopf bifurcations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 4, Pages : 2115 - 2140, 2016

Gheorghe Tigan - (email)

 Abstract       References       Full Text      Related Articles      

6

Analysis of an irregular boundary layer behavior for the steady state flow of a Boussinesq fluid

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 1039 - 1059, 2016

Christos Sourdis - (email)

 Abstract       References       Full Text      Related Articles

7

The role of TNF-$\alpha$ inhibitor in glioma virotherapy: A mathematical model

Mathematical Biosciences and Engineering  Volume 14, Issue 1, Pages : 305 - 319, 2016

Elzbieta Ratajczyk - (email), Urszula Ledzewicz - (email), Maciej Leszczynski - (email), Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

8

Type-dependent stochastic Ising model describing the dynamics of a non-symmetric feedback module

Mathematical Biosciences and Engineering  Volume 13, Issue 5, Pages : 981 - 998, 2016

Manuel González-Navarrete - (email)

 Abstract       References       Full Text      Related Articles

9

Homotopy invariants methods in the global dynamics of strongly damped wave equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3227 - 3250, 2015

Piotr Kokocki - (email)

 Abstract       References       Full Text      Related Articles

10

Simulation of complex dynamics using POD 'on the fly' and residual estimates

DCDS Supplements  Volume 2015, Issue special, Pages : 1060 - 1069, 2015

Filippo Terragni - (email), José M. Vega - (email)

 Abstract       References       Full Text      Related Articles      

11

Imperfect bifurcations via topological methods in superlinear indefinite problems

DCDS Supplements  Volume 2015, Issue special, Pages : 1050 - 1059, 2015

Andrea Tellini - (email)

 Abstract       References       Full Text      Related Articles      

12

Singular perturbation and bifurcation of diffuse transition layers in inhomogeneous media, part II

Networks and Heterogeneous Media  Volume 10, Issue 4, Pages : 897 - 948, 2015

Chaoqun Huang - (email), Nung Kwan Yip - (email)

 Abstract       References       Full Text      Related Articles

13

Least energy solutions for an elliptic problem involving sublinear term and peaking phenomenon

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2411 - 2429, 2015

Qiuping Lu - (email), Zhi Ling - (email)

 Abstract       References       Full Text      Related Articles

14

Viscosity dominated limit of global solutions to a hyperbolic equation in MEMS

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 833 - 849, 2015

Jingyu Li - (email), Chuangchuang Liang - (email)

 Abstract       References       Full Text      Related Articles

15

Review on computational methods for Lyapunov functions

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 8, Pages : 2291 - 2331, 2015

Peter Giesl - (email), Sigurdur Hafstein - (email)

 Abstract       References       Full Text      Related Articles

16

Annihilation of two interfaces in a hybrid system

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 5, Pages : 857 - 869, 2015

Shin-Ichiro Ei - (email), Kei Nishi - (email), Yasumasa Nishiura - (email), Takashi Teramoto - (email)

 Abstract       References       Full Text      Related Articles      

17

Computation of Lyapunov functions for systems with multiple local attractors

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4019 - 4039, 2015

Jóhann Björnsson - (email), Peter Giesl - (email), Sigurdur F. Hafstein - (email), Christopher M. Kellett - (email)

 Abstract       References       Full Text      Related Articles

18

Steplength thresholds for invariance preserving of discretization methods of dynamical systems on a polyhedron

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2997 - 3013, 2015

Zoltán Horváth - (email), Yunfei Song - (email), Tamás Terlaky - (email)

 Abstract       References       Full Text      Related Articles

19

Singularly perturbed population models with reducible migration matrix 1. Sova-Kurtz theorem and the convergence to the aggregated model

Discrete and Continuous Dynamical Systems  Volume 35, Issue 2, Pages : 617 - 635, 2014

Jacek Banasiak - (email), Amartya Goswami - (email)

 Abstract       References       Full Text      Related Articles

20

The singular limit problem in a phase separation model with different diffusion rates $^*$

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 483 - 512, 2014

Kelei Wang - (email)

 Abstract       References       Full Text      Related Articles

21

Shadowing near nonhyperbolic fixed points

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3761 - 3772, 2014

Alexey A. Petrov - (email), Sergei Yu. Pilyugin - (email)

 Abstract       References       Full Text      Related Articles

22

On the converse problem for the Gross-Pitaevskii equations with a large parameter

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2481 - 2493, 2013

Norman E. Dancer - (email)

 Abstract       References       Full Text      Related Articles

23

Rank as a function of measure

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2741 - 2750, 2013

Tomasz Downarowicz - (email), Yonatan Gutman - (email), Dawid Huczek - (email)

 Abstract       References       Full Text      Related Articles

24

Singular perturbation and bifurcation of diffuse transition layers in inhomogeneous media, part I

Networks and Heterogeneous Media  Volume 8, Issue 4, Pages : 1009 - 1034, 2013

Chaoqun Huang - (email), Nung Kwan Yip - (email)

 Abstract       References       Full Text      Related Articles

25

Canard trajectories in 3D piecewise linear systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4595 - 4611, 2013

Rafel Prohens - (email), Antonio E. Teruel - (email)

 Abstract       References       Full Text      Related Articles

26

Periodic points and periods for operators on hilbert space

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4233 - 4237, 2013

P. Chiranjeevi - (email), V. Kannan - (email), Sharan Gopal - (email)

 Abstract       References       Full Text      Related Articles

27

$L^\infty$ estimation of the LDG method for 1-d singularly perturbed convection-diffusion problems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1493 - 1505, 2013

Huiqing Zhu - (email), Runchang Lin - (email)

 Abstract       References       Full Text      Related Articles

28

The explicit nonlinear wave solutions of the generalized $b$-equation

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 1029 - 1047, 2012

Liu Rui - (email)

 Abstract       References       Full Text      Related Articles

29

On the validity of formal asymptotic expansions in Allen-Cahn equation and FitzHugh-Nagumo system with generic initial data

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1639 - 1649, 2012

Matthieu Alfaro - (email), Hiroshi Matano - (email)

 Abstract       References       Full Text      Related Articles

30

Continued fractions, Cantor sets, Hausdorff dimension, and transfer operators and their analytic extension

Discrete and Continuous Dynamical Systems  Volume 32, Issue 7, Pages : 2417 - 2436, 2012

Doug Hensley - (email)

 Abstract       References       Full Text      Related Articles

31

Symmetries and blow-up phenomena for a Dirichlet problem with a large parameter

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1935 - 1957, 2012

Pierpaolo Esposito - (email), Maristella Petralla - (email)

 Abstract       References       Full Text      Related Articles

32

Two theorems on singularly perturbed semigroups with applications to models of applied mathematics

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 3, Pages : 735 - 757, 2012

Adam Bobrowski - (email), Radosław Bogucki - (email)

 Abstract       References       Full Text      Related Articles

33

Drawing the output of dynamical systems by juxtaposing local outputs

DCDS Supplements  Volume 2011, Issue Special, Pages : 145 - 154, 2011

Farida Benmakrouha - (email), Christiane Hespel - (email), Edouard Monnier - (email)

 Abstract       Full Text      Related Articles      

34

Sharp interface limit of the Fisher-KPP equation

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 1 - 18, 2011

Matthieu Alfaro - (email), Arnaud Ducrot - (email)

 Abstract       References       Full Text      Related Articles

35

Optimal nutritional intake for fetal growth

Mathematical Biosciences and Engineering  Volume 8, Issue 3, Pages : 723 - 732, 2011

Chanakarn Kiataramkul - (email), Graeme Wake - (email), Alona Ben-Tal - (email), Yongwimon Lenbury - (email)

 Abstract       References       Full Text      Related Articles

36

Stability analysis and application of a mathematical cholera model

Mathematical Biosciences and Engineering  Volume 8, Issue 3, Pages : 733 - 752, 2011

Shu Liao - (email), Jin Wang - (email)

 Abstract       References       Full Text      Related Articles

37

Topology and dynamics of boolean networks with strong inhibition

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 6, Pages : 1565 - 1575, 2010

Yongwu Rong - (email), Chen Zeng - (email), Christina Evans - (email), Hao Chen - (email), Guanyu Wang - (email)

 Abstract       References       Full Text      Related Articles

38

Dynamics and abstract computability: Computing invariant measures

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 193 - 212, 2010

Stefano Galatolo - (email), Mathieu Hoyrup - (email), Cristóbal Rojas - (email)

 Abstract       References       Full Text      Related Articles

39

The existence and structure of large spiky steady states for S-K-T competition systems with cross-diffusion

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 367 - 385, 2010

Yaping Wu - (email), Qian Xu - (email)

 Abstract       References       Full Text      Related Articles

40

Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 367 - 387, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

41

Singular perturbation systems with stochastic forcing and the renormalization group method

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1241 - 1268, 2009

Nathan Glatt-Holtz - (email), Mohammed Ziane - (email)

 Abstract       Full Text      Related Articles

42

Asymptotic behaviour of the Darcy-Boussinesq system at large Darcy-Prandtl number

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1441 - 1469, 2009

Rana D. Parshad - (email)

 Abstract       Full Text      Related Articles

43

Birth of canard cycles

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 723 - 781, 2009

Freddy Dumortier - (email), Robert Roussarie - (email)

 Abstract       Full Text      Related Articles

44

Distributed susceptibility: A challenge to persistence theory in infectious disease models

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 865 - 882, 2009

Horst R. Thieme - (email)

 Abstract       Full Text      Related Articles

45

A model for transmission of partial resistance to anti-malarial drugs

Mathematical Biosciences and Engineering  Volume 6, Issue 3, Pages : 649 - 661, 2009

Hengki Tasman - (email), Edy Soewono - (email), Kuntjoro Adji Sidarto - (email), Din Syafruddin - (email), William Oscar Rogers - (email)

 Abstract       Full Text      Related Articles

46

Existence of multiple-stable equilibria for a multi-drug-resistant model of mycobacterium tuberculosis

Mathematical Biosciences and Engineering  Volume 5, Issue 3, Pages : 437 - 455, 2008

Abba B. Gumel - (email), Baojun Song - (email)

 Abstract       Full Text      Related Articles

47

Sign-changing multi-peak solutions for nonlinear Schrödinger equations with critical frequency

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 883 - 903, 2008

Yohei Sato - (email)

 Abstract       Full Text      Related Articles

48

Finite rank approximations of expanding maps with neutral singularities

Discrete and Continuous Dynamical Systems  Volume 21, Issue 3, Pages : 749 - 762, 2008

Michael Blank - (email)

 Abstract       Full Text      Related Articles

49

Heteroclinic connections in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 431 - 461, 2008

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

50

An invariant set generated by the domain topology for parabolic semiflows with small diffusion

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 613 - 626, 2007

Nils Ackermann - (email), Thomas Bartsch - (email), Petr Kaplický - (email)

 Abstract       Full Text      Related Articles

51

Optimization and dynamics of gene-environment networks with intervals

Journal of Industrial and Management Optimization  Volume 3, Issue 2, Pages : 357 - 379, 2007

Ö. Uğur - (email), G. W. Weber - (email)

 Abstract       Full Text      Related Articles

52

Exponential approximations for the primitive equations of the ocean

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 2, Pages : 425 - 440, 2006

Roger Temam - (email), D. Wirosoetisno - (email)

 Abstract       Full Text      Related Articles

53

Forest defoliation scenarios

Mathematical Biosciences and Engineering  Volume 4, Issue 1, Pages : 15 - 28, 2006

Glenn Ledder - (email)

 Abstract       Full Text      Related Articles

54

Analysis of a corner layer problem in anisotropic interfaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 2, Pages : 237 - 255, 2005

N. D. Alikakos - (email), P. W. Bates - (email), J. W. Cahn - (email), P. C. Fife - (email), G. Fusco - (email), G. B. Tanoglu - (email)

 Abstract       Full Text      Related Articles

55

Multiple stable patterns for some reaction-diffusion equation in disrupted environments

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 93 - 116, 2005

Takanori Ide - (email), Kazuhiro Kurata - (email), Kazunaga Tanaka - (email)

 Abstract       Full Text      Related Articles

56

Topological method for rigorously computing periodic orbits using Fourier modes

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 901 - 920, 2005

Anthony W. Baker - (email), Michael Dellnitz - (email), Oliver Junge - (email)

 Abstract       Full Text      Related Articles

57

Describing a class of global attractors via symbol sequences

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 531 - 554, 2004

Jörg Härterich - (email), Matthias Wolfrum - (email)

 Abstract       Full Text      Related Articles

58

A Simple Epidemic Model with Surprising Dynamics

Mathematical Biosciences and Engineering  Volume 2, Issue 1, Pages : 133 - 152, 2004

F. Berezovskaya - (email), G. Karev - (email), Baojun Song - (email), Carlos Castillo-Chavez - (email)

 Abstract       Full Text      Related Articles      

59

Coexistence in a metapopulation model with explicit local dynamics

Mathematical Biosciences and Engineering  Volume 1, Issue 1, Pages : 131 - 145, 2004

Zhilan Feng - (email), Robert Swihart - (email), Yingfei Yi - (email), Huaiping Zhu - (email)

 Abstract       Full Text      Related Articles

60

Asymptotic analysis of a two--dimensional coupled problem for compressible viscous flows

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 137 - 163, 2003

Cristian A. Coclici - (email), Jörg Heiermann - (email), Gh. Moroşanu - (email), W. L. Wendland - (email)

 Abstract       Full Text      Related Articles

61

Noncommutative dynamical systems with two generators and their applications in analysis

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1411 - 1422, 2003

Boris Paneah - (email)

 Abstract       Full Text      Related Articles

62

Heteroclinic foliation, global oscillations for the Nicholson-Bailey model and delay of stability loss

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1465 - 1492, 2003

Sze-Bi Hsu - (email), Ming-Chia Li - (email), Weishi Liu - (email), Mikhail Malkin - (email)

 Abstract       Full Text      Related Articles

63

Singular perturbation analysis for the reduction of complex chemistry in gaseous mixtures using the entropic structure

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 3, Pages : 433 - 456, 2002

Marc Massot - (email)

 Abstract       Full Text      Related Articles

64

A singular perturbed problem for semilinear wave equations with small parameter

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 473 - 488, 1999

Han Yang - (email)

 Abstract       Full Text      Related Articles

65

Large optimal truncated low-dimensional dynamical systems

Discrete and Continuous Dynamical Systems  Volume 2, Issue 4, Pages : 559 - 583, 1996

Chui-Jie Wu - (email)

 Abstract       Full Text      Related Articles

66

On the existence and profile of multi-peaked solutions to singularly perturbed semilinear Dirichlet problems

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 221 - 236, 1996

Daomin Cao - (email), Norman E. Dancer - (email), Ezzat S. Noussair - (email), Shunsen Yan - (email)

 Abstract       Full Text      Related Articles

67

Parabolic singular limit of a wave equation with localized boundary damping

Discrete and Continuous Dynamical Systems  Volume 1, Issue 3, Pages : 303 - 346, 1995

Aníbal Rodríguez-Bernal - (email), Enrique Zuazua - (email)

 Abstract       Full Text      Related Articles

68

Estimates on the dimension of an attractor for a nonclassical hyperbolic equation

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 63 - 70,

 Abstract       Full Text      Related Articles